# SDR SWIA202158460

- Difficulty date: March 11, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 36,925 hours, 26,463 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 333 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHING STRINGER CLIP (GROUNDING CLIP) FWD OF FS333 AT STR21R/H SPLICE CORRODED.     (C-CHECK RO 5/23/2021)    EVALUATED CORRODED CLIP, FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED DAMAGED STINGER CLIP FROM FS333 AT STGR21R/H WITH FABRICATED CLIP IAW CRJ700 51-11-00, 53-21-03, 51-24-21, 51-24-36, 51-40-11, 51-42-06, 51-42-21, 51-21-11, 51-25-06, 51-25-16 AND  51-23-00. / MAT; 2024-T3 .050 PO #00003277
